# SDR CA110908003

- Difficulty date: September 8, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR HAD A COMPLAINT OF LOW POWER.   UPON DISMANTLE OF THE COMPRESSOR THE FOLLOWING CONDITIONS WERE FOUND.  COMPRESSOR CASE CORRODED,  MISSING PLASTIC AND CRACKED PLASTIC.  1ST STAGE COMPRESSOR WHEEL, CHAMFER BLEND BEYOND LIMITS.  2ND/3RD STAGE COMPRESSOR WHEEL, CHAMFER BLEND BEYOND LIMITS.  5TH STAGE COMPRESSOR WHEEL, BENT BLADES AND CHAMFER BLEND BEYOND LIMITS, 6TH STAGE COMPRESSOR WHEEL CHORD WIDTH BELOW MINIMUM LIMITS.  THE PAPERWORK INDICATED THE COMPRESSOR HAD JUST -0.9 HOURS AND 1 CYCLE SINCE O/H.
